New existence results on Caputo Fractional derivative with non-linear Integral conditions via Fixed Point theorems
DOI:
https://doi.org/10.23755/rm.v49i0.1439Keywords:
Fractional Calculus, fractional integral, BVP, Caputo derivative, Lipschitz first derivatives, Existence, integral conditions, fixed pointAbstract
In this article, we investigate the sufficient conditions for the existence of solutions to a Caputo fractional derivative with a class of boundary value problem dependence on the lipschitz first derivative conditions in Banach Space. Our main tool is a fixed point theorem. An numerical example is given to clarify the results.References
Daniela Lera, Yaroslav D Sergeyev, Acceleration of univariate global optimization algorithms working with lipschitz functions and lipschitz first derivatives, SIAM J, Optim, Volume 23, No 1, 508-529. https://doi.org/10.1137/110859129
D.E. Kvasov, Y.D Sergeyev, A univariate global search working with a set of Lipschitz constants for the first derivative, Optim. Lett, vol.3, 303-318(2009). DOI:10.1007/s11590-008-0110-9
A. Kilbas, S.A. Marzan, Nonlinear differential equations with the Caputo fractional derivative in the space of continuously differentiable functions, Differential Equations,41 (2005), 84-89. DOI:10.1007/s10625-005-0137-y
A. A. Kilbas, H. M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006. DOI:10.1016/S0304-0208(06)80001-0
I . Podlubny, Fractional Differential Equations, of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, vol. 198, 1999.
S.Zhang, Positive solutions for the boundary- value problems of nonlinear fractional differential equations ,Electron.J.Differential Equations vol.2006(2006),no,36,pp 1-12.
M. Houas, Existence of solutions for fractional differential equations involving two Riemann-Liouville fractional orders. Anal. Theory Appl. 34 (3)2018, 253-274. DOI: 10.4208/ata.OA-2017-0021
J. Zhao, P. Wang and W. Ge: Existence and nonexistence of positive solutions for a class of third order BVP with integral boundary conditions in Banach spaces. Commun. Nonlinear Sci. Numer. Simul. 16, 2011, 402-413. DOI:10.1016/j.cnsns.2009.10.011
C. Guendouz, J.E. Lazreg, J.J. Nieto, A. Ouahab, Existence and compactness results for a system of fractional differential equations, J. Funct. Spaces (2020) 5735140, 12. https://doi.org/10.1155/2020/5735140
B. Ahmad, R. Luca, Existence of solutions for a system of fractional differential equations with coupled nonlocal boundary conditions, Fract. Calc. Appl. Anal. 21 (2018) 423–441. https://doi.org/10.1515/fca-2018-0024
K. Hilal, K. Guida, L. Ibnelazyz, and M. Oukessou, Existence results for an impulsive fractional integro-differential equations with a non-compact semigroup, Fuzziness and Soft Computing, vol.1, issue.3, 2018.
Xianmin Zhang, Xiyue Huang, Zuohua Liu, The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay, Nonlinear Analysis: Hybrid Systems, vol.4, (2010), 775–781.DOI:10.1016/J.NAHS.2010.05.007
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.